The Annals of Statistics

Some Properties of the Asymptotic Relative Pitman Efficiency

Gunter Rothe

Full-text: Open access

Abstract

A general approach to Pitman efficiency as a limit of the ratio of sample sizes is presented. The results can be used especially to derive the Pitman efficiency of tests based on asymptotically $\chi^2$-distributed statistics with different degrees of freedom.

Article information

Source
Ann. Statist., Volume 9, Number 3 (1981), 663-669.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345470

Digital Object Identifier
doi:10.1214/aos/1176345470

Mathematical Reviews number (MathSciNet)
MR615442

Zentralblatt MATH identifier
0484.62061

JSTOR
links.jstor.org

Subjects
Primary: 62F20
Secondary: 62G20: Asymptotic properties 62E20: Asymptotic distribution theory

Keywords
Asymptotic relative efficiency Pitman efficiency method of $n$ rankings

Citation

Rothe, Gunter. Some Properties of the Asymptotic Relative Pitman Efficiency. Ann. Statist. 9 (1981), no. 3, 663--669. doi:10.1214/aos/1176345470. https://projecteuclid.org/euclid.aos/1176345470


Export citation